MathSciNet Relay Station
MathSciNet bibliographic data
MR1936339 34K11 (34K40)
Kubiaczyk, I.; Saker, S. H. Oscillation of solutions to neutral delay differential equations. Math. Slovaca 52 (2002), no. 3, 343–359.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement